MAUDE Adverse Event Report: COVIDIEN SILVERHAWK BTK; CATHETER, PERIPHERAL, ATHERECTOMY

COVIDIEN SILVERHAWK BTK; CATHETER, PERIPHERAL, ATHERECTOMY
Catalog Number P4030
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Image analysis summary: the silverhawk directional atherectomy system was not received for evaluation.Two photographic images included with the initial reported event were provided for evaluation.The two photographic images show a silverhawk directional atherectomy distal assembly with the guidewire zippered/torn from the distal assembly.The photographs confirm the customer experience of the guidewire lumen becoming shredded and out of position.Due to the quality and clarity of the image the pin separation at the hinge in the distal assembly cannot be confirmed.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Physician was using a silverhawk btk with a size 6f non-medtronic sheath and a size.014 non-medtronic guidewire for the treatment of a moderately calcified plaque lesion in the left proximal mid tibial/popliteal trunk which exhibited little tortuosity and 70-90% stenosis.The ifu was followed.During advancement of the silverhawk into the pt trunk/peroneal region, moderate resistance was met.It was reported that when physician attempted to rotate the device and observed that the wire port came out through the distal portion of the device.The wire port which the device is advanced over shredded and came out of placement.Tip separated at the hinge pin.No device component was lost in the patient.Procedure was not completed.Physician terminated intervention of the vessel.No injury to patient was reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SILVERHAWK BTK
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
COVIDIEN
9775 toledo way
irvine CA 92618
MDR Report Key6628993
Report Number2183870-2017-00245
Device Sequence Number13691592
Product Code MCW
UDI-Device Identifier00821684074046
UDI-Public00821684074046
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K061188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2019
Device Catalogue NumberP4030
Device Lot NumberA375510
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/11/2017
Supplement Date Received by Manufacturer05/11/2017
Initial Report FDA Received Date06/09/2017
Supplement Report FDA Received Date10/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;